American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Satoru Iwata, Mizuyo Takamatsu and Caren Tischendorf. Tractability index of hybrid equations for circuit simulation. Math. Comp. 81 (2012) 923-939. MR 2869043.
Abstract, references, and article information   
View Article: PDF

[2] Bruce D. Calvert and Armen H. Zemanian. Operating points in infinite nonlinear networks approximated by finite networks. Trans. Amer. Math. Soc. 352 (2000) 753-780. MR 1487608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paolo M. Soardi. Rough isometries and Dirichlet finite harmonic functions on graphs . Proc. Amer. Math. Soc. 119 (1993) 1239-1248. MR 1158010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. De Michele and P. M. Soardi. A Thomson's principle for infinite, nonlinear resistive networks . Proc. Amer. Math. Soc. 109 (1990) 461-468. MR 1014643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1